# SDR SCNA20250707240

- Difficulty date: July 6, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N808SY
- Make and model: Boeing 737-800
- Aircraft serial: 33021
- Aircraft time: 67,387 hours, 22,110 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 801679: 1L DOOR GIRT BAR BRACKET IS LOOSE	RESOLUTION: ADJUSTED GIRT BAR BRACKET REF AMM 25-66-00
